# SDR 96ZZZX1480

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1523U
- Make and model: Cessna U206F
- Aircraft serial: U20602234
- System (JASC): 3240 · Landing Gear Brake System
- Part: Torque Plate
- Part number: B302781
- Condition: Bushing Parted
- Location: Lt Mlg
- Part time: 5,948 hours
- Component: Mcauly, C1630320207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, GUIDE BUSHING ON BRAKE TORQUE PLATE FOUND SEPARATED.
